Thread: CLOMID as a SUPPLEMENT
05-23-2005, 11:13 PM #1Banned
- Join Date
- May 2005
CLOMID as a SUPPLEMENT
I was giving it some thought--perhaps using Clomid during extensive "OFF" periods would help one maintain healthy(and above) normal levels of Testosterone . Tribulus Terristris extract is used successfully for this purpose, and it seems that Clomid would be an even more potent alternative. It has been reported that Endurance Athetes use clomid, as they have chronically low testosterone due to overtraining.
So has anyone used Clomid, or even Arimidex (Which raises Testosterone levels by reducing estrogen levels) as a SUPPLEMENT? What were your results?
05-23-2005, 11:26 PM #2
is that mindofrossbackwards? Nice one
05-23-2005, 11:41 PM #3
Wow! Banned with the quickness......
05-23-2005, 11:44 PM #4
05-23-2005, 11:51 PM #5Originally Posted by lilripped
05-24-2005, 12:13 AM #6Originally Posted by BigPancho
05-24-2005, 12:48 AM #7
ok, i'm not sure whats up with the banning... but he raises a good question.
To answer it, yes, it would be a good supplement to help maintain and slightly evaluate your natural test levels. Will it be anything noticable? Most likely no. BUT it will keep your up to par and maybe a little extra.
05-24-2005, 05:32 PM #8
I dont know about clomid, why would you wanna use just to keep your test levels up for all the side effects with clomid.. When i used it after a cycle i have like streaky vision with a tail too it and really blurry too. But there should be something way safer that you can use to achive the same goal
05-24-2005, 05:38 PM #9
Can't he just leave this board alone?
Your not here so go away!
05-24-2005, 05:39 PM #10AR's Salad Tossing Connoisseur
- Join Date
- Apr 2005
this guys a piece of work. He just needs some friends!
05-24-2005, 05:41 PM #11Originally Posted by Justin Sane
Or probably elsewhere with his immature attitude!
05-24-2005, 05:54 PM #12
thats really funny
05-24-2005, 07:43 PM #13Originally Posted by 100m champ
I don't think you would want to use Arimidex . With that you would make very little estrogen which I think would throw off your hormonal balance quite a bit. Might have some sides like acne and low sex drive from that.
05-24-2005, 10:01 PM #14Originally Posted by ehTdniMfossoR
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)